en
Scientific article
Open access
English

AILU for Helmholtz Problems: a New Preconditioner Based on the Analytic Parabolic Factorization

Published inJournal of computational acoustics, vol. 9, no. 4, p. 1499-1506
Publication date2001
Citation (ISO format)
GANDER, Martin Jakob, NATAF, F. AILU for Helmholtz Problems: a New Preconditioner Based on the Analytic Parabolic Factorization. In: Journal of computational acoustics, 2001, vol. 9, n° 4, p. 1499–1506. doi: 10.1142/s0218396x01001510
Main files (1)
Article (Accepted version)
accessLevelPublic
Identifiers
ISSN of the journal0218-396X
472views
365downloads

Technical informations

Creation04/20/2010 10:10:22 AM
First validation04/20/2010 10:10:22 AM
Update time03/14/2023 3:28:01 PM
Status update03/14/2023 3:28:01 PM
Last indexation01/15/2024 7:53:01 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack